# SDR ASAA9640019

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT FIVE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED LIGHTS/WIRING AND LIGHTS OPERATED NORMALLY.  (W)
